# SDR SWIA2020081151724

- Difficulty date: July 9, 2020
- Submitted: August 11, 2020
- Operation: Air carrier
- Aircraft: N971SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7947
- Aircraft time: 39,640 hours, 33,770 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 601R3200569
- Condition: Corroded
- Location: Bs 349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT F.S. 349.00 CORRODED BETWEEN STGR 27 AND STGR 26L.   (C-CHECK) RO 8/8/2020    REMOVED AND REPLACED F.S.349 FRAME IAW CRJ 200 SRM AND DWG ( FASTENER CALL OUT). COMPLETED AND ATTACHED TASK CARD  AND M- 337. NO WEIGHT CHANGE.
